# SDR ASOA20140611082

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 34,074 hours, 33,325 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013A
- Part serial: Y0532
- Condition: Failed
- Location: Apu
- Part time: 14,734 hours, 2,246 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR IN THE COCKPIT AND CABIN WITH VISIBLE SMOKE IN THE COCKPIT WITH EVIDENCE OF AN APU FIRE.  MAINTENANCE INSPECTED THE ACFT, FOUND NO EVIDENCE OF APU FIRE OR DAMAGE, FURTHER INSPECTION FOUND THE APU STARTER GENERATOR TO BE THE CAUSE OF THE SMOKE AND ODOR.  THE STARTER GENERATOR WAS R & R, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
